Interpolation possibilities using rational B-spline curve
Annales mathematicae et informaticae, Tome 25 (1998), pp. 103-107
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_1998_25_a11,
author = {Mikl\'os Hoffmann and Em\H{o}d Kov\'acs},
title = {Interpolation possibilities using rational {B-spline} curve},
journal = {Annales mathematicae et informaticae},
pages = {103--107},
year = {1998},
volume = {25},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_1998_25_a11/}
}
Miklós Hoffmann; Emőd Kovács. Interpolation possibilities using rational B-spline curve. Annales mathematicae et informaticae, Tome 25 (1998), pp. 103-107. http://geodesic.mathdoc.fr/item/AMI_1998_25_a11/